# SDR SIMA20130116001

- Difficulty date: January 16, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 22,370 hours, 18,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 109633
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND THE OUTSIDE FORWARD RIGHT EMERGENCY LIGHT AND NR 2 AISLE OVERHEAD LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 BATTERY CHARGER AND BATTERY IAW W/C 33-700-19.  THE OPERATIONAL CHECK WAS GOOD IAW W/C 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
